Exam (elaborations) ATI COMPREHENSIVE PRACTICE
A nurse is caring for a c lient who has a prescription for chlorpromazine. Which of the following finding should the n urse identify as an indication that the medication is effective? Decreased hallucinations. This is an antipsychotic medication administered to decrease hallucinations and other manifestations of schizophrenia. A nurse is providing t eaching about lithium to a client who has bipolar disorder. Which of the following statements s hould the nurse include in the teaching? “Notify your provider if you experience increased thirst” Increased thirst is a manifestation of lithium toxicity. The nurse should instruct the client to report increased thirst, vomiting, diarrhea, or tremors to the provider. A nurse caring for a client who has a fecal impaction. Which of the following actions should the nurse take when digitally evacuating the stool? Insert a lubricated gloved finger and advance along the rectal wall. This is the correct way of doing this.
Información del documento
- Subido en
- 12 de febrero de 2021
- Número de páginas
- 24
- Escrito en
- 2020/2021
- Tipo
- Examen
- Contiene
- Preguntas y respuestas